# SDR IPXA2022022779458

- Difficulty date: February 18, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA7762501
- Condition: None
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C4CTR CARGO BILGE AREA AT STA 1541 HAS CORROSION ON LONGERON 52.REMOVED,FAB AND REPLACED CORRODED LONGERON 52 IAW DWG AFA7762 AND SRM 51-33-01. (MINOR)
